Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Michael66

Veteran Member
  • Total Reviews

    0
  • Content Count

    169
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Michael66

  • Rank
    Member
  1. It is a strain on the liver. It processes those crazy doses just like a toxin. Doubt it is a good idea to take such large amounts when the human body is not really ready to asimilate it.
  2. Hmm, it is probably bentonite. I did not take it overnight and noticed my condition improve. Weird.
  3. The thing is, the rashes are in places which come in contact with things, like sofas etc. There is nothing on my upper body apart from elbows. Hopefully it will go away
  4. Since I have started taking psyllium and bentonite shakes, I have been breaking out in rashes on lower parts of my body (legs,calf) and my arms (elbows). Now is this detoxing, or do I have an allergy to some vitaming I am taking? What is your opinion, should I continue taking vits and p&B shakes? Thanks PS. Vits I take are mostly like from Antony's regime like MSM,C,A,Zinc, probiotic.
  5. Anthony, What supplement is this? I myself, am interested in tanning safely since I am pretty white. Thanks
  6. Thanx peeps for all the responses. Now my next question would be, how do you find retin-a micro after accutane, does it help with scars and red marks and other collagen formation?
  7. I have decided to use some retin-a micro after my accutane course. Has anyone used it straight after, or should I wait a month or so? Would be interesting to hear some experiences about this. Thanks.
  8. Still if you apply moisturizer to the cuts they will go away. I got a massive cut on my face playing sports and it did go away completely. This was when I was on 80mg/day.
  9. Thanks for the response, Anthony. I have another question if you don't mind, I have just finished accutane (120mg/kg exactly), and was wondering if it is okay to start your supplementation program straight after finishing roaccutane? Thanks in advance and good luck in your own accu journey.
  10. Anthony, Do you know if it is possible to buy dermacleanse in the UK? I looked on google but could not find anything. Thanks.
  11. They are charging so much only because it cost a fortune to develop.
  12. But will the piercing grow back (ie if I decide to take it out), having done it while on accutrane?
  13. Hi, How long do you think I should wait if I want the following: 1. Tattoo on my arm. 2. Get my ear pierced? Is there some complications involved doing it, say, after 3 months of finishing tane? Thanks in advance.
×